Title: Stochastic equilibrium model of peak period traffic congestion
Authors: de Palma, AndrĂ© ×
Ben-Akiva, M.
Lefèvre, C.
Litinas, N. #
Issue Date: 1983
Publisher: INFORMS
Series Title: Transportation Science vol:17 issue:4 pages:430-453
ISSN: 0041-1655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science